# SDR SWIA201438729

- Difficulty date: June 30, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 25,210 hours, 16,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT LOWER FUSELAGE AFT OF BS 280 BETWEEN STRINGERS 25-26L.  REPAIRED IAW EA.
